Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 4, 2011, 6:45 PM EDT for 6 counties in Indiana. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 6:45 PM EDT (22:45 UTC)
- Expired
- Jun 4, 2011, 7:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Cass County, IN, Fulton County, IN, Miami County, IN, Pulaski County, IN, Wabash County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:25 PM EDT | TSTM WND DMG | Peru, IN | TREES AND POWER LINES DOWN IN PERU AND IN SOUTHERN PORTIONS OF COUNTY |
| Jun 4, 7:26 PM EDT | TSTM WND GST 70 | Flora, IN | RELAYED BY WLFI |
| Jun 4, 7:35 PM EDT | HAIL 1 | Peru, IN | ALSO ESTIMATED WIND GUSTS OF 55 TO 60 MPH...RELAYED BY WLFI |
| Jun 4, 7:37 PM EDT | HAIL 0.75 | 1 W Peru, IN | |
| Jun 4, 7:40 PM EDT | TSTM WND DMG | Galveston, IN | 4 INCH DIAMETER TREE LIMBS ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2749 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -127 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568
WUUS53 KIWX 042245
SVRIWX
INC017-049-103-131-169-181-042330-
/O.NEW.KIWX.SV.W.0103.110604T2245Z-110604T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWEST INDIANA...
CASS COUNTY IN NORTH CENTRAL INDIANA...
MIAMI COUNTY IN NORTH CENTRAL INDIANA...
NORTHWESTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
EASTERN PULASKI COUNTY IN NORTHWEST INDIANA...
FULTON COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 730 PM EDT/630 PM CDT/
* AT 640 PM EDT/540 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15
MILES NORTHWEST OF ROCHESTER TO 3 MILES NORTH OF ROYAL CENTER TO
MONTICELLO...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LOGANSPORT AND ROCHESTER...
MEXICO...
AKRON...
WALTON...PERU AND GRISSOM AFB...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
IDAVILLE...BURNETTSVILLE...LUCERNE...GRASS CREEK...FLETCHER...LEASES
CORNER...LAKE CICOTT...MARSHTOWN...GEORGETOWN...METEA...FULTON AND
TWELVE MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4093 8658 4118 8654 4118 8645 4103 8593
4069 8594 4057 8617 4057 8637 4070 8638
4070 8652 4074 8653 4074 8674 4072 8677
4064 8677 4069 8699
TIME...MOT...LOC 2245Z 292DEG 26KT 4113 8641 4090 8644
4071 8676
WIND...HAIL 70MPH 1.50IN
$$1 follow-up statement
505
WWUS53 KIWX 042314
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 PM EDT SAT JUN 4 2011
INC131-181-042324-
/O.CAN.KIWX.SV.W.0103.000000T0000Z-110604T2330Z/
PULASKI IN-WHITE IN-
714 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR WHITE AND EASTERN PULASKI
COUNTIES IS CANCELLED...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED OR MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4080 8631 4094 8631 4110 8621 4103 8593
4069 8594 4057 8617 4057 8637
TIME...MOT...LOC 2314Z 292DEG 26KT 4099 8610 4075 8608
4051 8627
$$
INC017-049-103-169-042330-
/O.CON.KIWX.SV.W.0103.000000T0000Z-110604T2330Z/
FULTON IN-WABASH IN-MIAMI IN-CASS IN-
714 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN CASS...MIAMI...EXTREME NORTHWESTERN WABASH AND
SOUTHEASTERN FULTON COUNTIES IN NORTH CENTRAL INDIANA...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
AKRON TO PERU TO 10 MILES SOUTH OF WALTON...AND MOVING EAST AT 30
MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
AKRON AND BUNKER HILL...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
MIAMI...FLORA...CHILI...GILEAD...ERIE...STOCKDALE...PEORIA AND DISKO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4080 8631 4094 8631 4110 8621 4103 8593
4069 8594 4057 8617 4057 8637
TIME...MOT...LOC 2314Z 292DEG 26KT 4099 8610 4075 8608
4051 8627
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:46 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jun 4, 2:46 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 246 PM EDT SAT JUN 4 2011 .SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/ EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE CWA THIS AFTN WITH 3-4KJ/KG MIXED LAYER CAPE AND LITTLE TO NO CONVECTIVE INHIBITION. ALTHOUGH FORCING ASSOCIATED WITH CDFNT/SHRTWV MOVG ACROSS SRN WI/NW IL IS WEAK...IT MAY BE SUFFICIENT WHEN COMBINED WITH LAKE BREEZE INTERACTION FOR SCT TSTM DEVELOPMENT AS IT MOVES SE ACROSS THE AREA LATE THIS AFTN/EVE. GIVEN LARGE CAPE/DCAPE AND AROUND 30KT 0-6KM SHEAR... THERE IS POTENTIAL FOR SVR STORMS... WITH DAMAGING WINDS THE MAIN THREAT. INITIAL STORM DEVELOPMENT COULD ALSO CONTAIN LARGE HAIL AS 800 J/KG CAPE IN HAIL GROWTH ZONE AND RELATIVELY DRY MID LEVEL AIR SHOULD COUNTERACT DETRIMENTAL AFFECTS OF 13-14KFT FREEZING LEVELS. ASSUMING CONVECTIVE INITIATION DOES OCCUR... A QUICK TRANSITION FROM CELLS TO SMALL BOWS LIKELY GIVEN UNIDIRECTIONAL FLOW EVIDENT ON WOLCOTT PROFILER. CONVECTION SHOULD MOVE OUT OF SRN PORTION OF THE AREA BY 06Z AS CDFNT MOVES INTO SRN IN/OH. SFC HIGH WILL MOVE INTO THE UPR GRTLKS BEHIND THIS FRONT PROVIDING FAIR WEATHER ACROSS THE AREA SUNDAY. AS THE HIGH MOVES TO THE LWR GRTLKS SUNDAY NIGHT WAA WILL DEVELOP ACROSS OUR CWA. CONVECTION PSBL LATE TONIGHT AND AGAIN SUNDAY NIGHT OVER THE PLAINS WHERE STALLING/RETREATING FRONT AT NOSE OF LLJ WILL PROVIDE SOME ISENT LIFT/LOW LEVEL THETA-E ADVECTION. THIS ACTIVITY SHOULD MOVE SE AND ATTM EXPECT IT WILL REMAIN WEST OF OUR CWA SO DRY WX FCST AFT 06Z TONIGHT THROUGH MONDAY MORNING WITH CONVECTIVE DEBRIS EXPECTED TO RESULT IN PARTLY CLOUDY SKIES. LITTLE CHANGE TO GOING TEMP GRIDS OR 12Z MOS GUIDANCE WITH TEMPS EXPECTED TO FALL BACK CLOSER TO NORMAL TONIGHT THROUGH SUNDAY NIGHT. && .LONG TERM...MONDAY THROUGH SATURDAY A NORTH ATLANTIC OMEGA BLOCK WILL HOLD THROUGH MUCH OF THE PERIOD SUPPORTING A PERSISTENT LARGE SCALE FLOW PATTERN ACROSS NOAM. THE LOCAL AREA WILL GENERALLY BE LOCATED ON THE NORTHERN PERIPHERY OF AN EXPANSIVE RIDGE THAT WILL BE CENTERED ACROSS THE LOWER MS VALLEY AND SRN/CENTRAL PLAINS. LOW AMPLITUDE SHORTWAVES AND/OR CONVECTIVELY MODIFIED VORT MAXES WILL LIKELY PROPAGATE EWD OVER/ALONG THE RIDGE AXIS. THESE WEAK MID LVL IMPULSES WILL LIKELY AID IN THE DEVELOPMENT OF SHOWERS/SHOWERS ALONG A LOW LEVEL THETA-E RIDGE / HIGH PWAT / AXIS THAT WILL MIXING NEWD ACROSS THE AREA MONDAY INTO TUESDAY. WITH THIS CONTINUED WITH CHC POPS MAINLY MONDAY AFTN AND NIGHT...AND ADDED LOW CHC POPS TO TUESDAY MORNING IN THE NE WITH THE BOUNDARY NEAR. MEDIUM RANGE MODEL GUIDANCE CONTINUES TO LIFT THE THE WARM FRONT/THETA-E RIDGE NORTH OF THE FA TUESDAY AFTERNOON INTO WEDNESDAY AS THE UPPER RIDGE BUILDS NWD INTO THE SOUTHERN GREAT LAKES IN RESPONSE TO HIGH PLAINS HEIGHT FALLS. HIGH TEMPS NEAR 90F WILL BE POSSIBLE IN THE SW ON TUESDAY...WITH WEDNESDAY HIGHS NEAR 90F CWA-WIDE. BUILDING HUMIDITY DURING THIS TIME WILL SUPPORT INCREASINGLY UNSTABLE CONDITIONS...ALTHOUGH LACK OF ANY OBVIOUS TRIGGER AND SUBTLE MID LVL CAPPING/DRYING ENOUGH TO CONTINUE WITH A 14 POP/DRY FCST. LATE WEDNESDAY NIGHT AND THURSDAY LOOKS SOMEWHAT SIMILAR TO TODAY AS A STRONGER MID LVL IMPULSE TRACKS EWD THROUGH THE NRN GREAT LAKES...AGAIN FLATTENING THE UPPER RIDGE AND SENDING A COLD FRONT SEWD BACK INTO THE FA. WITH THIS CONTINUED WITH CHC POPS FOR SHOWERS/STORMS WEDNESDAY NIGHT INTO THURSDAY GIVEN SUBTLE TIMING DIFFERENCES IN GUIDANCE. LARGER SPREAD IN MODEL GUIDANCE AS EXPECTED BY DAYS 6-7 (FRIDAY/SATURDAY). THE 12Z OP GFS TRENDED MORE TOWARDS THE ECMWF IN THURSDAY'S NRN GREAT LAKES SHORTWAVE DIVING SEWD INTO THE NORTHEAST US. THIS SUPPORTS A FLATTENING OF THE UPPER RIDGE...SFC RIDGING INTO THE GREAT LAKES...AND THE AFOREMENTIONED FRONTAL BOUNDARY SINKING WELL SOUTH OF THE FA. IF THIS PANS OUT WE WOULD SEE A RETURN TO DRY/COOLER/LESS HUMID WX BY DAYS 6/7. HOWEVER...OPTED NOT TO PULL INHERITED LOW CHC POPS THURSDAY NIGHT AND FRIDAY GIVEN MODEL INCONSISTENCIES THIS FAR IN ADVANCE...AND FOR THE FACT THAT SEVERAL GFS ENSEMBLE MEMBERS STALL THE BOUNDARY FARTHER NORTH INVOF THE CWA. && .AVIATION... EXTREMELY UNSTABLE AIRMASS OVER NRN INDIANA THIS AFTN. A CDFNT MOVG THROUGH NW IL/SE WI SHOULD DROP ACROSS NRN INDIANA BY THIS EVENING. THIS FRONT IS EXPECTED TO TRIGGER SCT TSTMS...WHICH GIVEN THE INSTABILITY IN PLACE...COULD BE SVR WITH LARGE HAIL AND DAMAGING WINDS...THUS MAINTAINED GOING TEMPO +TSRA GROUP AT BOTH TERMINALS LATE THIS AFTN. SOME LINGERING MID/HIGH CLOUDS EXPECTED TNGT AND SUNDAY. WINDS WILL VEER NE BEHIND THE FRONT OVERNIGHT... AND THEN LIKELY BACK NW AGAIN AT SBN SUNDAY AS LAKE BREEZE MOVES INLAND WITH LIGHT GRADIENT FLOW. LINGERING MOISTURE AND LIGHT WINDS MAY ALLOW PATCHY BR TO DVLP OVERNIGHT... AND ADDED MVFR VSBY RESTRICTION TO FWA TAF AROUND DAYBREAK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...STEINWEDEL AVIATION...JT
Hazardous weather outlook, Jun 4, 4:26 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT SAT JUN 4 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-052030- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 426 PM EDT SAT JUN 4 2011 /326 PM CDT SAT JUN 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-052030- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW THUNDERSTORMS MAY CONTAIN SEVERE WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT...AND AGAIN WEDNESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 4, 5:04 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG HARTFORD CITY 40.45N 85.37W
06/04/2011 BLACKFORD IN EMERGENCY MNGR
TREES DOWN THROUGHOUT THE CITY. WINDOWS BLOWN OUT OF
BUSINESSES DOWNTOWN. TIME ESTIMATED BY RADAR
&&
EVENT NUMBER IWX1100989
EBSpecial weather statement, Jun 4, 5:13 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT SAT JUN 4 2011
OHZ016-025-042145-
ALLEN OH-PUTNAM OH-
513 PM EDT SAT JUN 4 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ALLEN AND SOUTHERN
PUTNAM COUNTIES IN WEST CENTRAL OHIO...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF ELIDA...OR 9 MILES EAST OF
DELPHOS...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS IN EXCESS OF 40 MPH...HAIL UP TO A HALF AN INCH IN
DIAMETER...AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS
THUNDERSTORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
LIMA...
BLUFFTON...
COLUMBUS GROVE...
CAIRO...
ROCKPORT...
SLABTOWN...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4064 8388 4082 8428 4101 8412 4088 8387
4065 8387
TIME...MOT...LOC 2113Z 302DEG 18KT 4087 8415
MCSLocal storm report, Jun 4, 6:02 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 1 NE LAFAYETTE 40.77N 83.94W
06/04/2011 E40 MPH ALLEN OH AMATEUR RADIO
DIME SIZE HAIL AND ESTIMATED 40 MPH WINDS AT ALLEN...
HANCOCK... HARDIN COUNTY LINE.
&&
EVENT NUMBER IWX1100990
EBLocal storm report, Jun 4, 6:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
624 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 1 E HACKLEMAN 40.42N 85.74W
06/04/2011 M61 MPH GRANT IN TRAINED SPOTTER
MEASURED AT STATE ROAD 37 AND 26
&&
EVENT NUMBER IWX1100991
EBLocal storm report, Jun 4, 6:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG FRANCESVILLE 40.99N 86.88W
06/04/2011 PULASKI IN FIRE DEPT/RESCUE
TREES AND POWERLINES DOWN ACROSS THE CITY
&&
EVENT NUMBER IWX1100992
EBLocal storm report, Jun 4, 6:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST 3 WNW BUFFALO 40.90N 86.80W
06/04/2011 E65 MPH WHITE IN TRAINED SPOTTER
ESTIMATED 50 TO 65 MPH WIND GUSTS
&&
EVENT NUMBER IWX1100993
EBThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:31 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 59 min |
| Jun 4, 4:32 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 43 min |
| Jun 4, 4:40 PM EDT | Special Weather Statement | IWX | Fulton, Pulaski | 50 min |
| Jun 4, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 42 min |
| Jun 4, 5:37 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 53 min |
| Jun 4, 6:08 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, Starke, White | 52 min |
| Jun 4, 6:16 PM EDT | Severe Thunderstorm Warning | IWX | White | 59 min |
| Jun 4, 6:17 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami | 58 min |
| Jun 4, 6:38 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wabash and 1 more | 67 min |
| Jun 4, 7:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, White | 37 min |
| Jun 4, 7:26 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 4, 7:32 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash | 58 min |
| Jun 4, 7:44 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Jay, Wells | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.